# SDR UALA2012041702295

- Difficulty date: April 16, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 64,272 hours, 9,247 cycles
- Engine: Pwa PW40903
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part serial: P1045331
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ACFT RETURN TO BLOCK, APU AUTO SHUTDOWN DUE TO OIL RELATED ISSUE.  APU INTERNAL FAILURE.  REPLACED APU PER AMM.  ACCOMPLISHED INSPECTION OF APU.   ACCOMPLISHED FIREWALL INSPECTION.  WITNESSED MOUNT TORQUE, OPS CHECK AND LEAK CHECKED.
